# SDR UIEA2024121901176

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 104,653 hours, 18,725 cycles
- System (JASC): 3150 · Central Warning
- Part: Sensor
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING MASTER CAUTION & EICAS MSG IN CRUISE. RAN THE CHECKLIST & MSG RETURNED. DIVERTED TO NEAREST AIRPORTPER NNC.  T/S PER FIM MSG 21421, FOUND E/E RACK FLOW SENSOR M7934 CONTAMINATED, CLEANED & INSTALLED SENSOR PER AMM 21-58-02. E/E COOLING TEST OK PER MM 21-58-00. NO FAULT NOTED AT THIS TIME.
